Illinois Journal of Mathematics

Asymptotic growth of powers of ideals

Cătălin Ciupercă, Florian Enescu, and Sandra Spiroff

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 51, Number 1 (2007), 29-39.

Dates
First available in Project Euclid: 20 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258735322

Digital Object Identifier
doi:10.1215/ijm/1258735322

Mathematical Reviews number (MathSciNet)
MR2346184

Zentralblatt MATH identifier
1137.13002

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory
Secondary: 13A18: Valuations and their generalizations [See also 12J20]

Citation

Ciupercă, Cătălin; Enescu, Florian; Spiroff, Sandra. Asymptotic growth of powers of ideals. Illinois J. Math. 51 (2007), no. 1, 29--39. doi:10.1215/ijm/1258735322. https://projecteuclid.org/euclid.ijm/1258735322


Export citation